Skip to content
Urgent help!Acne due to dubious face cream
avatar
Sharathram posted:
Hey!!

I used this face cream with no name given by my sister for a couple of months (3 1/2 months) and stopped it since i saw some news clips saying its bad for skin. Now that i stopped i got bad acne over my face. After showing it to a dermatologists he said it was due to steriod based cream which had bleaching components in it...

He has put me on Benzyl peroxide just for big acne spots and clindamycin phosphate 1% for the rest of the face and tetracyclaine tablet. The acne is healing with this combination but i see lot of tiny really small bumps on the face which i fever might increase.

I am on a strict vegan diet and avoid all unnecessary foods which might cause acne.

Should i do something else or stay with this and i will be fine???

My dermatologist said nothing he just said it might decrease or it might increase...

Im 27 year old, Male
Reply


Spotlight: Member Stories

I'm Deasia Johnathan, I'm from Florida. My personal goals are to be happy, healthy and to be surrounded by loved ones. I'm the owner of h...More

More Members

There are no other member stories at this time

Helpful Tips

Acne at home Treatment
I have been struggling with acne for about six years now. I have used Name Brand products, and nothing seemed to work. But then, one day, i ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.